# SDR VSTA9601012

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 6573799501
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INTERMITTENT AIRFRAME VIBRATION.  LOOSE FASTENERS AT LT ELEVATOR INBOARD HINGE LUG.  REPLACED LT ELEVATOR TAB.
